Dual Choice Programs
Bibliographic Data
| ID | 19248418 |
|---|---|
| Authors | Avram Yedidia (corresponding author) |
| Year | 1959 |
| Volume | 49 |
| Issue | 11 |
| Pages | 1475-1479 |
| Publication date | 1959-11-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | American Journal of Public Health and the Nations Health (JOURNAL) |
| Journal identifiers | ISSN: 0002-9572 • E-ISSN: 2330-9679 |
| Publisher | American Public Health Association (PUBLISHER • US) |
| DOI | 10.2105/ajph.49.11.1475 |
| PMID | 13846501 |
| OpenAlex | W2089516945 |
| Language | EN |
| Citations received | 2 |
Dual Choice Programs Avram Yedidia CopyRight https://doi.org/10.2105/AJPH.49.11.1475 Published Online: August 29, 2011
Dual (grammatical number) · Linguistics · Computer Science · Economic and Environmental Valuation · Health Systems, Economic Evaluations, Quality of Life · Healthcare Policy and Management · Philosophy
| Citations per year | 0.03 |
|---|---|
| Citation span | 1963 - 1978 (16) |
| Highly cited | No |